# SDR P5CA9701344

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Tee
- Condition: Corroded
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, NR 4 PYLON AFT BULKHEAD 'T' CHORDS HAVE LIGHT SURFACE CORROSION.  REMOVED CORROSION IAW BOEING SRM 51-10-01 AND SB 747-54-2159 R2, REPROTECTED IAW SRM 51-10-02, MM 57-26-11 NON ROUTINE CARD S/N 6004 WITHIN SRM 54-10-01 LIMITS.
